ZEFEN 400mg Tablet 250s

 252.10

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 400mg
Drug Form : Tablet
Pack Size : 250s
Does this requires a prescription ?Yes

Ibuprofen:400mg | Non steroidal anti-inflammatory drugs (NSAIDs)

Alternate brands

  • HIFEN 400mg Tablet 25x10s
     281.62
  • You will pay -29.52 more
  • UNIFEN 400mg Tablet 25x10s
     280.00
  • You will pay -27.9 more
  • ZUFEN 400mg Tablet 50x10s
     400.00
  • You will pay -147.9 more
  • XIBEN 400mg Tablet 30s
     63.00
  • You can save 189.1
  • ZEFEN 400mg Tablet 25x10s
     256.10
  • You will pay -4 more

    Manufactured / Marketed By : Xenon Product Form : TabletPack Size : 250sIngredients : Ibuprofen:400mgGeneric Category : Non steroidal anti-inflammatory drugs (NSAIDs)

    Reviews

    There are no reviews yet.

    Be the first to review “ZEFEN 400mg Tablet 250s”

    How it works

    ZEFEN 400mg Tablet 250s works by inhibiting the actions of certain chemical substances in the body that cause pain and swelling.

    Side effects

    Major & minor side effects for ZEFEN 400mg Tablet 250s

    • Acid or sour stomach severe
    • Heartburn severe
    • Nausea and Vomiting severe
    • Abdominal discomfort severe
    • Constipation severe
    • Decreased urine output severe
    • Yellow colored eyes or skin severe
    • Skin rash severe
    • Ringing or buzzing in the ears
    • Nervousness
    • Loss of appetite
    • Running Nose
    • Headache
    • Dizziness
    • Diarrhea
    • Indigestion
    • Depression
    • Confusion
    • Impaired vision
    • Drowsiness
    • Difficulty in breathing
    • Jaundice

    Uses of ZEFEN 400mg Tablet 250s

    What is it prescribed for?

    • Menstrual Cramps (Dysmenorrhea)

      This medicine is used to relieve excessive pain and cramps during menstruation, characterized by the symptoms such as a pressure-like feeling in the stomach; vomiting; loose stools; pain in the stomach, hips, lower back, inner thighs, etc.

    • Osteoarthritis

      This medicine is used to treat symptoms like tender and painful joints associated with Osteoarthritis.

    • Rheumatoid Arthritis

      This medicine is used to treat symptoms like swelling, pain, and stiffness of joints associated with Rheumatoid Arthritis.

    • Fever and Pain

      This medicine is used to treat a mild-to-moderate fever and painful conditions such as muscle aches, headache, dental pain, back pain, etc.

    Concerns

    Frequently asked questions

    • Onset of action

      The effect of this medicine can be observed in 30 to 60 minutes.

    • Duration of Effect

      The effect of this medicine lasts for an average duration of 4 to 6 hours.

    • Safe with Alchohol?

      This medicine should not be consumed with alcohol. Symptoms of stomach bleeding (such as the presence of dried and coffee colored blood in cough or stools) should be reported to the doctor immediately.

    • Is it habit forming?

      No habit forming tendencies were reported.

    • Usage in pregnancy?

      This medicine is not recommended for use in pregnant women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before using this medicine.

    • Usage while breast-feeding?

      This medicine is not recommended for use in breastfeeding women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before using this medicine. Your doctor may prescribe a safer alternative based on your clinical condition.

    When not to use?

    • Allergy

      This medicine is not recommended for use in patients with known allergy to ZEFEN 400mg Tablet 250sor any other non-steroidal anti-inflammatory (NSAID) drugs.

    • Asthma

      This medicine is not recommended for use in patients with known conditions such as asthma, rhinitis, urticaria, etc. due to the increased risk of worsening of the patient's condition.

    • Coronary Artery Bypass Surgery (CABG)

      This medicine is not recommended for use in patients who have undergone recent heart surgery, due to the increased risk of worsening of the patient's condition.

    • Bleeding disorder

      This medicine is not recommended for use in patients with the history of peptic ulcer disease or any bleeding disorders such as hemolytic anemia, gastrointestinal bleeding, cerebrovascular hemorrhage, hemophilia, hemorrhagic diathesis, hemorrhoids, etc. since it may worsen the patient's condition.

    Warnings

    Warnings for special population
    • Pregnancy

      This medicine is not recommended for use in pregnant women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before using this medicine.

    • Breast-feeding

      This medicine is not recommended for use in breastfeeding women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before using this medicine. Your doctor may prescribe a safer alternative based on your clinical condition.

    General Warnings
    • Gastro-intestinal bleeding

      This medicine may cause severe gastrointestinal bleeding and perforation after prolonged usage. These adverse events may occur with or without warning symptoms. This risk is especially higher in the elderly population and in patients with a history of gastrointestinal diseases. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition.

    • Impaired kidney function

      This medicine is known to cause kidney injury. Close monitoring of kidney function is necessary. The dose should be adjusted based on the CrCl (Creatinine Clearance). This medicine is not recommended in patients with severe kidney disease.

    • Impaired liver function

      This medicine is known to cause liver injury. The baseline of liver enzymes should be obtained before starting the treatment. Inform the doctor if any signs of the increase in the liver enzymes appear.

    • Hypertension

      This medicine should be used with caution in patients with a known history of hypertension due to the increased risk of worsening of the patient's condition. Close monitoring of blood pressure is recommended for such patients. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition of the patient.

    • Elderly population

      This medicine should be used with caution in the elderly population above 65 years of age, due to the increased risk of severe adverse effects. These patients should be started at lower doses to check for tolerance. Close monitoring of renal and liver function may be necessary for such patients based on the clinical condition.

    • Use in children

      This medicine is not recommended for use in children below 6 months of age.

    • Hyperkalemia

      This medicine may increase potassium levels in the blood (hyperkalemia). Report any unusual symptoms to the doctor immediately. Close monitoring of potassium levels may be necessary for some patients. Appropriate dose adjustments or replacement with a suitable alternative may be required in some cases based on the clinical condition.

    • Heart disease

      This medicine should be used with caution in patients with heart diseases due to the increased risk of adverse effects on the heart, especially after prolonged use. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition.

    Dosage

    • Missed Dose

      The missed dose can be taken as soon as you remember. However, the missed dose should be skipped if it is almost time for the next dose.

    • Overdose

      Seek emergency medical treatment or contact the doctor in case of overdose.

    Interactions

    Interaction with Medicines
    • Methotrexate severe
    • Leflunomide severe
    • Corticosteroids moderate
    • Aspirin severe
    • Adefovir severe
    • Antihypertensives moderate
    • Ciprofloxacin moderate
    • Anticoagulants moderate
    • Ketorolac severe
    • Lithium severe
    Disease interactions
    • severe

      This medicine is not recommended for use in patients with a known history of NSAID-induced asthma due to the increased risk of worsening of the patient's condition. Replacement with a suitable alternative should be done under your doctor's supervision.

    • severe

      This medicine may cause fluid retention and edema in some patients. Close monitoring of blood pressure, electrolyte levels, and heart function may be required based on the clinical condition. Appropriate dose adjustments or replacement with a suitable alternative may be necessary in some cases based on the clinical condition.

    • severe

      This medicine may cause fatal skin allergies without any warnings in some patients. Signs and symptoms such as rashes, hives, fever, or other allergic symptoms should be reported to the doctor without any delay. Appropriate corrective measures, dose adjustments, or replacement with a suitable alternative may be required based on the clinical condition.

    • moderate

      This medicine should be used with caution in patients with a known history of anemia due to the increased risk of worsening of the patient's condition. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition of the patient.

    • severe

      This medicine may cause a heart attack, stroke, or other associated symptoms after prolonged use. This risk is especially higher in patients with a history of heart diseases. Close monitoring of heart function is recommended for such patients. Report any symptoms such as chest pain, shallow breathing, speech slurring, weakness, etc. to the doctor immediately. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition.

    • severe

      This medicine may cause damage to the stomach, intestines, liver, etc., especially on prolonged use. Report any symptoms such as chronic indigestion, blood in stool or vomit, etc. to the doctor immediately. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition.

    Lab interactions

    General Instructions

    Take this medicine as advised by your doctor. Do not take in larger amounts than prescribed. Do not stop taking this medicine without consulting your doctor. Drink adequate amount of water to minimize the stomach irritation. Monitoring of kidney function is necessary.

    Other details

    • To be taken after food
    • To be taken as instructed by doctor
    • Does not cause sleepiness

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver ZEFEN 400mg Tablet 250s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart